# SDR RAIA2001903060004

- Difficulty date: March 6, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER THRESHOLD 2EA NUTPLATES "Z" ANGLE HAS CORROSION AROUND NUTPLATE HOLES. R&R PASSENGER DOOR LOWER THRREHOLD "Z" ANGLES. NUTPLATE HOLES NEED TO BE PICKED UP. LOCATED AND INSTALLED NUTPLATES ON PASSENGER DOOR LOWER THRESHOLD "Z" ANGLES.
